# SDR DALA2015102906581

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 78,684 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO ACFT SKIN AT BS 1390 BETWEEN STR 2 AND 3 LT.  REMOVED DAMAGE IAW SRM 53-00-01, REPAIR 5.  C/W EDDY CURRENT INSPECTION OF CUTOUT AREA IAW SRM 53-00-01, REPAIR 5. NO ITEMS NOTED.  FABRICATED DOUBLER IAW SRM 53-00-01, REPAIR 5.  INSTALLED REPAIR DOUBLER AND FLUSH REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 5 REF SRM 51-70-10 INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 5, THROUGH STEP 8.  C/W ULTRASONIC OF REPAIR IAW SRM 53-00-01, REPAIR 5, STEP 9.  NO ITEMS NOTED COMPLETED REPAIR IAW ERA 540948-14. REV ORIGINAL SECTION 1.
